Results 1 to 4 of 4
  1. #1
    david_123789 is offline New Member
    Join Date
    Jul 2010
    Posts
    6

    Help! Infection?

    Injected test 400 into my left shoulder and it swelled and give me pain for 3 days and then went away. However, after injecting into my right shoulder 4 days ago, my shoulder has gone super firm, swelled up more, and is a red colour like a rash. Is this the sign of infection, or is the test 400 too strong for my shoulder? I used clean needles and alcohol swabs.

  2. #2
    Jimmy.Boy is offline Junior Member
    Join Date
    Jun 2010
    Posts
    135
    its def not to strong for your shoulder.
    I would seek out medical help.

    If you have an infection you will want anti-biotics

  3. #3
    Matt's Avatar
    Matt is offline AR's Hot British Pimp Daddy ~HOF~
    Join Date
    Dec 2008
    Location
    No source checks
    Posts
    31,195
    Blog Entries
    1
    Yes, get to a doctor.....
    Do not ask me for a source check.






  4. #4
    ml87's Avatar
    ml87 is offline Associate Member
    Join Date
    Mar 2007
    Posts
    357
    ha, you should have ready my post from the other day. just go to a dr who you can tell the cause of infection or if you have had any shots by your dr (immunization, tb..) then say it happened shortly after. http://forums.steroid.com/showthread...ht-be-infected!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •